Manufacturers

Guaifenesin FA™ - 100 caps (400mg) - ProHealth

SKU: 42
Price:
£19.99

Qty: - +
   - OR -   
Active Ingredient (in each immediate-release capsule):Guaifenesin 400 mg

Warnings:
Consult a doctor before use if you have
-Persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema
-Cough accompanied by too much phlegm (mucus)
Stop use and consult a doctor if cough lasts more than 7 days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of a serious illness.

If pregnant or breast-feeding, ask your physician before use. 

KEEP OUT OF REACH OF CHILDREN. 

In case of overdose, get medical help or contact a Poison Control Centre right away.

Directions:
-Do not exceed 6 doses in 24 hours
-Take with a full glass of water
-Adults and children 12 years of age and over: 1 capsule, every 4 hours.
-Children under 12 years of age: consult a physician

Other Information:
-Tamper evident: do not use if neckband is broken
-Store between 15° to 30°C (59° - 86°F)


Inactive Ingredients: Hydroxypropyl methylcellulose (vegetarian capsule), magnesium stearate, microcrystalline cellulose, silicon dioxide (vegetarian capsule), sorbitol (vegetarian capsule), purified water (vegetarian capsules).

Currently there are no reviews for this product. Share your opinion with others, be the first to write a review.

Add Your Review


Your Name:
Email Address:
Review:
Note: HTML is not translated! Your email address will not be shared with anyone.
Your Rating: 5
Verification:
Your Name:
Your Email:
Friends Name:
Friends Email:
Subject:
Message:
Verification: